# SDR IPXA2023092794276

- Difficulty date: August 31, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Center Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* RH WING CENTER FLAP HAS A CRACK 2 EA ON RIB 26REPAIRED PER UPS EO A300-5750-88115-A, UPS RCD 297416, 297423, 297426, 297438, 297442, AND FINAL EA 300-5750-27-A3352 REV
